Items where Author is "B., Wong, K."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Ku, Cheng Yeaw and B., Wong, K. (2009) Maximum multiplicity of a root of the matching polynomial of a tree and minimum path cover. Electronic Journal of Combinatorics, 16. #R81.

Wong, P.C. and B., Wong, K. (2008) Subgroup separability and conjugacy separability of certain HNN extensions. Bulletin of the Malaysian Mathematical Science Society, 31 (1). pp. 1-9.

Wong, P.C. and B., Wong, K. (2007) Residual finiteness of outer automorphism groups of certain tree products. Journal of Group Theory, 10 (3). pp. 389-400.

Wong, P.C. and B., Wong, K. (2006) The cyclic subgroup separability of certain HNN extensions. Bulletin of the Malaysian Mathematical Science Society, 29 (1). pp. 111-117.

Wong, P.C. and B., Wong, K. (2005) On residual properties of Nilpotent groups. MALAYSIAN JOURNAL OF SCIENCE, 24 (2). pp. 133-138.

Lee, C.L. and B., Wong, K. (2003) A note on the broken stick problem. Discovering Mathematics, 25 (1). pp. 20-24.

This list was generated on Sun Sep 24 01:51:07 2017 MYT.